Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 150756, 9 pages
http://dx.doi.org/10.1155/2015/150756
Research Article

On the Lightning Electromagnetic Fields due to Channel with Variable Return Stroke Velocity

1Centre for Electromagnetic and Lightning Protection Research (CELP), Faculty of Engineering, University Putra Malaysia, (UPM), 43400 Serdang, Selangor, Malaysia
2Department of Electrical Engineering, Islamic Azad University, Firoozkooh Branch, 3981838381 Firoozkooh, Iran

Received 1 October 2014; Accepted 30 January 2015

Academic Editor: Xiao-Qiao He

Copyright © 2015 M. Izadi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Izadi, M. Z. A. Ab Kadir, and M. Hajikhani, “On the Lightning Electromagnetic Fields due to Channel with Variable Return Stroke Velocity,” Mathematical Problems in Engineering, vol. 2015, Article ID 150756, 9 pages, 2015. https://doi.org/10.1155/2015/150756.